# SDR WI5R2018043000001

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft serial: 0103
- Engine: Wilint FJ441A
- Engine time: 5,146 hours, 5,523 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 60440
- Part serial: LC276
- Condition: Fractured
- Location: Compressor
- Part time: 4,620 hours, 4,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS RETURNED TO THE REPAIR STATION FOR DAMAGE NOTED ON THE HPC ROTOR BLADES.  THE DAMAGE WAS FOUND DURING A POST FLIGHT BORESCOPE INSPECTION FOR VIBRATION. DISASSEMBLY REVEALED HPC ROTOR  LIBERATED THE OUTER LE OF ONE CORNER OF ONE MAIN BLADE ABOUT THE SIZE OF A THUMB NAIL.
